# SDR DALA1025523759

- Difficulty date: September 30, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 38015
- Aircraft time: 29,288 hours, 10,859 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING INOPERATIVE AT R1 DOOR AND AISLE  ROWS 1-4.  MX REPLACED THE FWD POWER SUPPLY.  SYS CHECKS OPS.
